# SDR CA060406009

- Difficulty date: April 3, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 1 hours
- System (JASC): 5751 · Ailerons
- Part: Arm
- Part number: C3WA121
- Condition: Loose
- Location: Aileron
- Component: Aileron
- Component part number: C3WA121
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MASS BALANCE ARM EXHIBITED LOOSENESS, AND WAS MOVING IN EXCESS OF 1/2 INCH AT THE END WHEN MOVED WITH MINIMAL HAND PRESSURE.  AILERON DISASSEMBLED, FASTENERS REPLACED AND RETURNED TO SAFE AND FIT CONDITION IAW TYPE DESIGN.
